Duke Mathematical Journal

Sur la distribution des longueurs des geodesiques fermees d’une surface compacte a bord totalement geodesique

Laurent Guillope

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 53, Number 3 (1986), 827-848.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11F72: Spectral theory; Selberg trace formula
Secondary: 58G25


Guillope, Laurent. Sur la distribution des longueurs des geodesiques fermees d’une surface compacte a bord totalement geodesique. Duke Math. J. 53 (1986), no. 3, 827--848. doi:10.1215/S0012-7094-86-05345-7. http://projecteuclid.org/euclid.dmj/1077305203.

Export citation


  • [1] L. Boutet de Monvel, Boundary problems for pseudo-differential operators, Acta Math. 126 (1971), no. 1-2, 11–51.
  • [2] S. Cheng, P. Li, and S. Yau, On the upper estimate of the heat kernel of a complete Riemannian manifold, Amer. J. Math. 103 (1981), no. 5, 1021–1063.
  • [3] B. Colbois, Petites valeurs propres du laplacien sur une surface de Riemann compacte et graphe, (Prépublication).
  • [4] Y. Colin de Verdiere, Théorie spectrale des surfaces de Riemann d'aire infinie, Astérisque (1985), no. 132, 259–275.
  • [5] H. Donnelly, Asymptotic expansions for the compact quotients of properly discontinuous group actions, Illinois J. Math. 23 (1979), no. 3, 485–496.
  • [6] R. Gangolli, The length spectra of some compact manifolds of negative curvature, J. Differential Geom. 12 (1977), no. 3, 403–424.
  • [7] G. Grubb, Singular Green operators and their spectral asymptotics, Duke Math. J. 51 (1984), no. 3, 477–528.
  • [8]1 D. Heijhal, The Selberg trace formula for $\rm PSL(2,R)$. Vol. I, Lecture notes in Math., vol. 548, Springer-Verlag, Berlin, 1976.
  • [8]2 D. Heijhal, The Selberg trace formula for $\rm PSL(2,\,\bf R)$. Vol. 2, Lecture notes in Math., vol. 1001, Springer-Verlag, Berlin, 1983.
  • [9] S. Lang, Algebraic numbers, Addison-Wesley Publishing Co., Inc., Reading, Mass.-Palo Alto-London, 1964.
  • [10] G. A. Margulis, Certain applications of ergodic theory to the investigation of manifolds of negative curvature, Funkcional. Anal. i Priložen. 3 (1969), no. 4, 89–90.
  • [11] B. Maskit, On Poincaré's theorem for fundamental polygons, Advances in Math. 7 (1971), 219–230.
  • [12] H. P. McKean, Selberg's trace formula as applied to a compact Riemann surface, Comm. Pure Appl. Math. 25 (1972), 225–246.
  • [13] S. J. Patterson, The limit set of a Fuchsian group, Acta Math. 136 (1976), no. 3-4, 241–273.
  • [14] A. Selberg, Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces with applications to Dirichlet series, J. Indian Math. Soc. (N.S.) 20 (1956), 47–87.
  • [15] B. Simon, Trace ideals and their applications, London Mathematical Society Lecture Note Series, vol. 35, Cambridge University Press, Cambridge, 1979.
  • [16] B. Simon, Classical boundary conditions as a technical tool in modern mathematical physics, Adv. in Math. 30 (1978), no. 3, 268–281.
  • [17] D. Sullivan, The density at infinity of a discrete group of hyperbolic motions, Inst. Hautes Études Sci. Publ. Math. (1979), no. 50, 171–202.
  • [18] A. B. Venkov, Spectral theory of automorphic functions, Proc. Steklov Inst. Math. (1982), no. 4(153), ix+163 pp. (1983).